Holiday in a few months, and it will be THAT time of month!

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter

Holiday in a few months, and it will be THAT time of month!

Postby glamourpuss15 » Thu Jan 16, 2003 9:56 pm

Right what it is is im going away on holiday in the summer & knowin my luck it will be that time of the month. Ive heard that there is something you can take to stop them for a while...not the pill...something else. Anyone any ideas what it is? And if it has any side effects?
:)
glamourpuss15
Just Landed
Just Landed
 
Posts: 1
Joined: Thu Jan 16, 2003 9:37 pm

Postby Gem » Thu Jan 16, 2003 10:48 pm

I havn't heard of anything to stop them other than the pill. What you need to do is start taking them a month before you go then, when you are supposed to have your one week break, you start taking the second pack straight away, just run the two together. Or, you could have the injection done which you don't have periods with......if you find anything else, let me know!!!
Who decided what order to put the alphabet in?
User avatar
Gem
Moderator
Moderator
 
Posts: 121
Joined: Mon Dec 16, 2002 2:51 pm
Location: Stevenage, Hertfordshire

Postby Bubble » Fri Jan 17, 2003 4:21 pm

Hey hun.

Right when i was 14, my period was due right in the middle of my holiday to Florida. What the doctor gave me was a mild form of the pill. However it wasn't like a regular contraceptive pill. I took it a few days before my period was due and continued taking it until i was ready to have my period again, i.e back from the holiday. Once you stop taking it, it takes roughly 3 days for your period to come. It is a good idea, but you must not forget to take it. Didn't have any side effects for me at all. But thats even if the doctor lets you have it.
Another solution- tampons. Im now 19, and only started using them last year, but i now couldn't do without them.
If you wanna know anything else, jus ask. x
Nuff Love
*Donna*
xxxxx
User avatar
Bubble
Part of the Furniture
Part of the Furniture
 
Posts: 799
Joined: Thu Dec 19, 2002 9:02 pm
Location: Kent

on ON HOLIDAY

Postby LibbyY » Tue Jan 28, 2003 1:05 pm

Hey darling i think i may have a solution. A couple of years ago i had the same problem. Its called the anti placebo (AP3 Pill) This is available from your local clinic if you have one. It doesnt stop the bleeding but it helps stop the worst of it. I wish you luck and hope you have a nice holiday.
I AM A HAPPY LIBBY WHO LIKES LOTS OF HARMLESS FUN.
LibbyY
Just Landed
Just Landed
 
Posts: 2
Joined: Tue Jan 28, 2003 12:49 pm
Location: Warminster

Postby KoRn_Freak » Sun Apr 06, 2003 10:04 am

I went through the same thing: halfway through the holiday, the river Jordan started flowing and I was in crisis! I was sharing a room with my sister and her daughter so panic was over: tampons to the rescue! I only wore them because I wanted to go swimming, and it was a bit freaky using them for the first time, but it wasn't that bad. They soaked up half of it in a couple of days, and in about a day or so, my period stopped and I was back to having fun. I don't use tampons every time I come on: I don't like the way they feel, but when I was swimming, it was painless. The only thing that worries me about tampons is the infection you can get off them, but this is really really rare. If you don't like the idea of tampons, go to your doctor for some alternatives. Hope you enjoy your holiday!
KoRn_Freak
Part of the Furniture
Part of the Furniture
 
Posts: 556
Joined: Fri Mar 07, 2003 9:43 pm
Location: Heywood, Lancashire, UK

Postby *~Christina~* » Mon Apr 07, 2003 11:43 am

I would go to your doctor and ask his/her advice!
*~Christina~*
Just Landed
Just Landed
 
Posts: 9
Joined: Mon Apr 07, 2003 11:37 am
Location: UK

Postby Acacia » Fri May 02, 2003 9:28 pm

I went on something called Primulat (or similar name) for that. You have to start to take it about 3 days before your periods due, and you have to take 3 tablets a day and it keeps it away. You can take it for as long as you're away and when you stop taking it you get your period a few days later. The doctor said it might not work for some people but I've tried it a few times and had no problems :)

Nothing worse than having the painters and decorators in when you're on your hols ;)
User avatar
Acacia
Regular Visitor
Regular Visitor
 
Posts: 21
Joined: Tue Apr 22, 2003 12:50 am
Location: UK


Return to Physical

Who is online

Users browsing this forum: No registered users and 2 guests

cron